# SDR ASAA2021050434749

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 28,331 hours, 9,120 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 8682
- Condition: Inoperative
- Location: Cabin Temp
- Part time: 55,947 hours, 17,033 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ILLUMINATES DURING MASTER CAUTION RECALL LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. REMOVED AND REPLACED FWD CABIN TRIM AIR MODULATING VALVE PER B737-900 AMM 21-61-21-000-801 AND 21-61-21-400-801. OPS AND LEAK CHK GOOD.
